# SDR RAIA2019081700005

- Difficulty date: August 10, 2019
- Submitted: August 18, 2019
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 43,278 hours, 26,809 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Damaged
- Location: Frames 14-15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FR 15-14 DOUBLER PLATE GROMMET HOLE ELONGATED.  REMOVED AND REPLACED DOUBLER PLATE ON L/H FR 15-14
